# SDR DALA2025102007664

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 24,428 hours, 2,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 57.4 RT FWD SIDE AT P'4 CLIP FOR BRACKET TOOLING DAMAGE.  REPAIRED PER ERA 628177-14 REV. ORIG. (1259609)
